# SDR DALA2023020300855

- Difficulty date: February 2, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 92,807 hours, 20,357 cycles
- System (JASC): 2140 · Heating System
- Part: Not Entered
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1703 ELECTRICAL BURNING SMELL MID AIRCRAFT AND GETS STRONGER IN THE AFT GALLEY. CORRECTIVE ACTION: FOUND SOURCE OF ODOR FROM BULK CARGO VENT FAN. DEFFERED PER MEL 21-40-01C (4136714)
